# SDR SWAA2021021641395

- Difficulty date: January 12, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fwd Wet Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** FWD WET AREA STA # 344 LBL-62 UNDER FLOOR PANEL 221GF STRUCTURE HAS CORROSION. DOT # 208-53 / CORROSION FWD WET AREA STA 344 LBL 62 UNDER FLOOR PANEL 221GF LOCATE AT INNER CHORD L1 DOOR. INNER CHORD REPLACED ON NR W197743
